# SDR DALA2022072505113

- Difficulty date: January 7, 2021
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 70,943 hours, 26,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ERA 577724-14AD ISSUED FOR THE #8 HOLE LOCATION IN THE RH WING S KIN COMMON TO RH FWD DRAG FITTING. CORRECTIVE ACTION: REF ERA 577724-14 REV D. (1697938)
